# SDR CALA2023040300980

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: BR964421
- Condition: Cracked
- Location: G9 Lh Forward Wa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G9 GALLEY L/H FWD PROXIMITY LIGHT FOUND CRACKED (P/N BR9644-21) REF HAECO NON-ROUTINE NO.9407539 - ORIGINATED BY EMP V903178 SPE C NO.767-33-3-7000 PERFORMED BY EMP V903178 REPLACED G9 GALLEY L/H FWD WALL MOUNTED PROXIMITY LIGHT AND OPS CHECKED,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-10-962-173 REV 138,IDT BY EMP V903214
